Comment on late-onset intermediate syndrome due to organophosphate poisoning

Jayawardane, Pradeepa, and Andrew Dawson. “Comment on late-onset intermediate syndrome due to organophosphate poisoning.” Clinical Toxicology46, no. 9 (2008): 913-913. click here to read

Management of acute organophosphorus pesticide poisoning

Eddleston, Michael, Nick A. Buckley, Peter Eyer, and Andrew H. Dawson. “Management of acute organophosphorus pesticide poisoning.” The Lancet371, no. 9612 (2008): 597-607. summary Organophosphorus pesticide self-poisoning is an important clinical problem in rural regions of the developing world, and kills an estimated 200 000 people every year. Unintentional poisoning kills far fewer people but is … Continue Reading »

Safe storage of pesticides in Sri Lanka – Identifying important design features influencing community acceptance and use of safe storage devices

Weerasinghe, Manjula, Ravi Pieris, Michael Eddleston, Wim van der Hoek, Andrew Dawson, and Flemming Konradsen. “Safe storage of pesticides in Sri Lanka–Identifying important design features influencing community acceptance and use of safe storage devices.” BMC public health 8, no. 1 (2008): 276. abstract: Background Self-poisoning with pesticides is the cause of an estimated 300,000 deaths annually … Continue Reading »

Hypotension in severe dimethoate self-poisoning

Davies, James, Darren Roberts, Peter Eyer, Nick Buckley, and Michael Eddleston. “Hypotension in severe dimethoate self-poisoning.” Clinical toxicology 46, no. 9 (2008): 880-884. no text here

Are we using the right dose? A tale of mole and gram

Eyer, Peter, Michael Eddleston, Horst Thiermann, Franz Worek, and Nick A. Buckley. “Are we using the right dose?–A tale of mole and gram.” British journal of clinical pharmacology 66, no. 4 (2008): 451-452. no text here

Fatal injury in Eastern Sri Lanka, with special reference to cardenolide self-poisoning with Cerbera manghas fruits

Eddleston, Michael, and Sapumal Haggalla. “Fatal injury in Eastern Sri Lanka, with special reference to cardenolide self-poisoning with Cerbera manghas fruits.” Clinical toxicology 46, no. 8 (2008): 745-748. no text here

The spectrum of intermediate syndrome following acute organophosphate poisoning: a prospective cohort study from Sri Lanka

Jayawardane, Pradeepa, Andrew H. Dawson, Vajira Weerasinghe, Lakshman Karalliedde, Nicholas A. Buckley, and Nimal Senanayake. “The spectrum of intermediate syndrome following acute organophosphate poisoning: a prospective cohort study from Sri Lanka.” PLoS medicine 5, no. 7 (2008): e147. no text here

Comparison of two commonly practiced atropinization regimens in acute organophosphorus and carbamate poisoning, doubling doses vs. ad hoc: a prospective observational study

Perera, P. M. S., S. Shahmy, I. Gawarammana, and A. H. Dawson. “Comparison of two commonly practiced atropinization regimens in acute organophosphorus and carbamate poisoning, doubling doses vs. ad hoc: a prospective observational study.” Human & experimental toxicology 27, no. 6 (2008): 513-518. no text here

Personal and professional challenges in the management of deliberate self-poisoning patients in rural Sri Lanka: a qualitative study of rural hospital doctors’ experiences and perceptions

Senarathna, Lalith, Jon Adams, Dhammika De Silva, Nick A. Buckley, and Andrew H. Dawson. “Personal and professional challenges in the management of deliberate self-poisoning patients in rural Sri Lanka: a qualitative study of rural hospital doctors’ experiences and perceptions.” BMC Public Health 8, no. 1 (2008): 373. no text here